B. Afsari, Riemannian L p center of mass: Existence, uniqueness, and convexity. Proceedings of the, vol.139, pp.655-673, 2011.

M. Arnaudon and X. Li, Barycenters of measures transported by stochastic flows, The Annals of Probability, vol.33, issue.4, pp.1509-1543, 2005.

B. Basrak, Limit theorems for the inductive mean on metric trees, Journal of Applied Probability, vol.47, issue.4, pp.1136-1149, 2010.

M. Berger, A Panoramic View of Riemannian Geometry, 2003.

A. Bhattacharya and R. Bhattacharya, Statistics on Riemannian manifolds: asymptotic distribution and curvature, Proceedings of the American Mathematical Society, vol.136, issue.8, pp.2959-2967, 2008.

R. Bhattacharya and V. Patrangenaru, Large sample theory of intrinsic and extrinsic sample means on manifolds-II, The Annals of Statistics, vol.33, issue.3, pp.1225-1259, 2005.

D. A. Bini and B. Iannazzo, Computing the Karcher mean of symmetric positive definite matrices, Linear Algebra and its Applications, vol.438, issue.4, pp.1700-1710, 2013.

L. Brewin, Riemann normal coordinate expansions using Cadabra, Classical and Quantum Gravity, vol.26, issue.17, p.175017, 2009.

P. Buser and H. Karcher, Gromov's almost flat manifolds. Number 81 in Astérisque. Société mathématique de France, 1981.

R. Samuel, J. P. Buss, and . Fillmore, Spherical Averages and Applications to Spherical Splines and Interpolation, ACM Trans. Graph, vol.20, issue.2, pp.95-126, 2001.

É. Cartan, Leçons sur la géométrie des espaces de Riemann, 1928.

É. Cartan, Groupes simples clos et ouverts et géométrie riemannienne, Journal de Mathématiques Pures et Appliquées, issue.8, pp.1-34, 1929.

R. Darling, Geometrically Intrinsic Nonlinear Recursive Filters II, Foundations. Electronic Journal of Probability, vol.5, pp.1-18, 2000.
DOI : 10.21236/ada436451

, Manfredo Perdigao do Carmo. Riemannian geometry. Mathematics. Theory & Applications. Birkhäuser, 1992.

B. Eltzner and S. F. Huckemann, A Smeary Central Limit Theorem for Manifolds with Application to High Dimensional Spheres, 2018.

M. Emery and G. Mokobodzki, Sur le barycentre d'une probabilité dans une variété, Séminaire de Probabilités XXV, vol.1485, pp.220-233, 1991.

M. Fréchet, Valeurs moyennes attachées a un triangle aléatoire. La revue scientifique, Fascicule, vol.10, pp.475-482, 1943.

M. Fréchet, Leséléments aléatoires de nature quelconque dans un espace distancié, Annales de l'Institut Henri Poincaré, vol.10, pp.215-310, 1948.

A. Gavrilov, Algebraic Properties of Covariant Derivative and Composition of Exponential Maps, English version in Siberian Advances in Mathematics, vol.9, pp.54-70, 2006.

A. V. Gavrilov, The double exponential map and covariant derivation, Siberian Mathematical Journal, vol.48, issue.1, pp.56-61, 2007.
DOI : 10.1007/s11202-007-0006-4

K. Grove and H. Karcher, How to conjugate C1-close group actions, vol.132, pp.11-20, 1973.
DOI : 10.1007/bf01214029

S. Holmes,

T. Hotz, S. Huckemann, H. Le, J. S. Marron, J. C. Mattingly et al., Sticky central limit theorems on open books, The Annals of Applied Probability, vol.23, issue.6, pp.2238-2258, 2013.

H. Karcher, Riemannian center of mass and mollifier smoothing, Communications on Pure and Applied Mathematics, vol.30, issue.5, pp.509-541, 1977.

H. Karcher, Riemannian Center of Mass and so called Karcher mean, 2014.

W. S. Kendall and H. Le, Limit theorems for empirical Fréchet means of independent and non-identically distributed manifold-valued random variables, Brazilian Journal of Probability and Statistics, vol.25, issue.3, pp.323-352, 2011.

W. S. Kendall, Probability, convexity, and harmonic maps with small image I: uniqueness and fine existence, Proc. London Math. Soc, vol.61, issue.2, pp.371-406, 1990.

H. Le, Locating Fréchet Means with Application to Shape Spaces, Advances in Applied Probability, vol.33, issue.2, pp.324-338, 2001.

H. Le, Estimation of Riemannian barycenters, LMS J. Comput. Math, vol.7, pp.193-200, 2004.

J. M. Lee, Riemannian manifolds: an introduction to curvature. Number 176 in Graduate texts in mathematics, 1997.

C. W. Misner, K. S. Thorne, and J. A. Wheeler, , 1973.

O. Barrett and . Neill, Semi-Riemannian geometry: with applications to relativity, Number 103 in Pure and applied mathematics, 1983.

X. Pennec, Barycentric subspace analysis on manifolds, Annals of Statistics, vol.46, issue.6A, pp.2711-2746, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01343881

M. Postnikov, Geometry VI: Riemannian geometry, 2010.

M. Spivak, Differential Geometry, vol.1, 1979.

L. Yang, Riemannian median and its estimation, LMS Journal of Computation and Mathematics, vol.13, pp.461-479, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00432906

H. Ziezold, On Expected Figures and a Strong Law of Large Numbers for Random Elements in Quasi-Metric Spaces, Transactions of the Seventh Prague Conference on Information Theory, Statistical Decision Functions, Random Processes and of the 1974 European Meeting of Statisticians, number 7A, pp.591-602, 1977.